# SDR MWEA96145

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - DURING SERVICE CHECK, FOUND RT EMERGENCY NACELLE LIGHT WOULD NOT ILLUMINATE DURING TEST.  REPLACED NACELLE LIGHT POWER SUPPLY.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.  (X)
